2nd International Conference on Mathematical Modeling, Applied Analysis and Computation (ICMMAAC-19), August 8–10, 2019, JECRC University, Jaipur, India

  E-mail   Print

Guest Editors
Prof. Jagdev Singh
JECRC University, Jaipur-303905, Rajasthan, India
Email: jagdevsinghrathore@gmail.com

Prof. Dumitru Baleanu
Institute of Space Sciences, Magurele-Bucharest, Romania
Cankaya University, Etimesgut, Turkey
Email: dumitru@cankaya.edu.tr

Prof. Jordan Hristov
University of Chemical Technology and Metallurgy, Sofia, Bulgaria
Email: hristovmeister@gmail.com

Prof. Devendra Kumar
University of Rajasthan, Jaipur-302004, Rajasthan, India
Email: devendra.maths@gmail.com

Manuscript Topics
Call for papers for Special Issue: Recent Advances in Dynamical Systems and Applications
This Special Issue is mainly focused to address a wide range of systems dynamics in science and engineering, finance and social sciences. Manuscripts in complex dynamical systems, nonlinearity, chaos and fractional dynamics in the thermodynamics, elasticity, biology, physics, engineering and economics are solicited. We welcome research articles addressing new issues as well as those on more specific topics illustrating the broad impact of analytical and numerical techniques in complexity, nonlinearity and fractionality.

• Complex dynamics
• Fractional calculus and its applications
• Fractional biological systems
• Nonlinear dynamical systems
• Fractional differential equations with delay
• Stochastic fractional differential equations
• Advance Chemical dynamics
• Fractional differential equations in economics
• Nonlinear waves and acoustics
• Fractional control systems
• Numerical and Analytical methods for nonlinear differential equations of fractional order
• Computational fluid dynamics, heat and mass transfers associated with fractional operators

The selection process will be based on both the reviewer's evaluations of the papers and the quality of the author’s presentations at the conference. Prospective authors should submit an electronic copy of their complete manuscript through Manuscript Tracking System.

Paper submission
All manuscripts will be peer-reviewed before their acceptance for publication.
Full paper submission due: September 30, 2019
Revised submission due: November 30, 2019
Paper acceptance decision: January 31, 2020
Published: February 28, 2020

Instruction for Authors
http://www.aimspress.com/news/204.html
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx

A. M. Mishra, D. Kumar, S. D. Purohit
AIMS Mathematics, 2020, 5(1): 399-407. doi: 10.3934/math.2020027
+ Abstract     + HTML     + PDF(209 KB)
A. M. Mishra
AIMS Mathematics, 2020, 5(1): 332-341. doi: 10.3934/math.2020022
+ Abstract     + HTML     + PDF(219 KB)
Jagan Mohan Jonnalagadda
AIMS Mathematics, 2020, 5(1): 204-215. doi: 10.3934/math.2020012
+ Abstract     + HTML     + PDF(231 KB)
Open Access Journals
Blog:
More
Open Access Journals